| Model Number |
QLV1 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, the level sensor stopped working, preventing the main pump from shutting down when the level was too low.The perfusionist replaced the sensor and there were no consequences for the patient.
Additional Manufacturer Narrative
The investigation performed on the returned sensor did not reveal any cracks or gaps in sensor housing, while liquid ingress residue was visible in transparent dome of yellow head.The root cause of the reported issue was the accidental liquid ingress that temporary compromised the functioning of the sensor.After device return, the liquid in fact dried, and the sensor worked again as expected.